# SDR HALA20230928211

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 33,251 hours, 5,271 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB ECAM - HYD Y SYS LO PR. FOUND PLUG ON YELLOW HP MANIFOLD LEAKING REPLACED SEAL AND REINSTALLED PER AMM 29-13-53-400-803-A. LEAK CHECK GOOD. OK FOR SVC.
